# SDR ABXA9500353

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196431
- Condition: Cracked
- Location: Fs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 94-03-01, FOUND FRAME AT STA 639 CRACKED AT AFT OUTBOARD FLANGE BETWEEN LONGERONS 15L AND 16L.  REPAIRED IAW ABX REA D953-11469-MR.
